# SDR DALA2021081704745

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 77,987 hours, 28,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Truck Tilt
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 5649-MISC/DE- AT CRUISE L HYD QTY EICAS MESSAGE WITH 0.46 QTY REMAINING. FOLLOWED QRH, THEN QTY DECREASED TO ZERO WITH L HYD SYS PRESS EICAS MESSAGE. CORRECTIVE ACTION: FOUND TRUCK TILT ACTUATOR LINE LEAKING. REPLACED LINE. NO LEAKS NOTED. R/R PRESSURE / CASE DRAIN FILTER FOR LEFT EDP IAW B757 AMM 29-11. NO CONTAMINATION FOUND AT FILTERS, DPI'S OKAY. SERVICED HYD SYSTEM, RAN ENGINES IAW B757 AMM 71-00. LT EDP OKAY.
